# SDR DALA1027876901

- Difficulty date: September 7, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Channel
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY EXIT HATCH LWR INNER SKIN NUT PLATE CHANNEL HAS CORROSION.  REMOVED AND REPLACED NUT PLATE CHANNEL DURING HMV AT ST AEROSPACE SAT ON NON ROUTINE CARD 179025 (DL75E102838).
